# SDR DXTA200300101

- Difficulty date: August 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 1,279 hours, 1,014 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR WOULD NOT RETRACT, NO UNLOCK LIGHT OR ANY FLICKERING OF THE 3 GREEN LIGHTS, ACCOMPLISHED AIR TURN BACK TO SJC. -  FOUND LANDING GEAR CONTROL HANDLE DEFECTIVE, REMOVED DEFECTIVE LANDING GEAR CONTROL HANDLE AND INSTALLED NEW UNIT IAW MFG 560XL MM CHAPTER  32-30, SYSTEM OPS CHECKED GOOD.
